MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET, SS Y, CHECK VALVE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET, SS Y, CHECK VALVE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30842E
Medical Device Problem Codes Leak/Splash (1354); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the ext set, ss y, check valve experienced leakage and tubing expansion/ballooning.The following information was provided by the initial reporter: number of affected samples unknown, customer has 12 boxes (1200 eaches).Customer submitting internal incident report to clinical product managers, awaiting more details.As per phone message only a few incidents however customer has decided to pull all stock out of clinical use pending investigation.
 
Additional Manufacturer Narrative
H6: investigation summary: a 30842e-0006 sample was not available for investigation of this feedback.However the customer indicates that leakage and swelling of the smartsite component was identified.Further information regarding the nature of the event was not available to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance a lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance.Without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the reported issue.In this instance, without the complaint sample or additional information about the exact nature of the defect it is not possible to conclusively link this feedback to a specific failure mode.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
EXT SET, SS Y, CHECK VALVE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11070162
Report Number9616066-2020-20652
Device Sequence Number14254672
Product Code FPA
UDI-Device Identifier07613203023450
UDI-Public07613203023450
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30842E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1